# SDR UIEA201000136

- Difficulty date: April 16, 2010
- Submitted: April 17, 2010
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 35,406 hours, 4,990 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACEMENT OF NR 1R DOOR ASSIST BOTTLE REQUIRED DUE TO BOTTLE DID NOT BLOW IN SLIDE DEPLOYMENT EXERCISE.
